# SDR SWAA2021081321003

- Difficulty date: September 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 272 AT LT WING / REPLACED ANGLE TRAILING EDGE LOC. AT LEVEL ORSS 727 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 3 REV.-
